MathSciNet Relay Station
MathSciNet bibliographic data
MR1950480 (2004b:53045) 53C20 (53C21)
Tapp, Kristopher Conditions for nonnegative curvature on vector bundles and sphere bundles. Duke Math. J. 116 (2003), no. 1, 77–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement